Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

No period after having the pill. Is this the sign of pregnancy?

I had unprotected sex in late December. I ovulated the first week in January and had a regular period on January 19, and then 5 days of spotting beginning on January 31st. No period at all in January, nor did I have sex at all during this time. I am 48 years old and my FSH level as of February 7 is 5.7. Is it at all possible that I am pregnant?
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Considering your age, it could be a symptom of perimenopause. You can get all sorts of variations from very frequent cycles to delayed periods; inter-menstrual bleeding or spotting and so on. You can have a trans-vaginal sonogram to ascertain the state of the uterus and ovaries. You should consult a specialist for a complete evaluation and further support. Take care.
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor